Alert archive / Oregon / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Medford, OR

August 23, 20107 counties in Oregon

NWS Medford, OR issued this red flag warning at Aug 23, 2010, 5:40 AM PDT for 7 counties in Oregon. It took effect at Aug 23, 2010, 11:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 23, 2010, 5:40 AM PDT (12:40 UTC)
In effect from
Aug 23, 2010, 11:00 PM PDT
Expired
Aug 24, 2010, 11:00 AM PDT
In force
12 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 100 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WWUS86 KMFR 231240
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
540 AM PDT MON AUG 23 2010

ORZ617-621-623-240045-
/O.UPG.KMFR.FW.A.0007.100824T0600Z-100824T1800Z/
/O.NEW.KMFR.FW.W.0007.100824T0600Z-100824T1800Z/
UMPQUA NATIONAL FOREST-SISKIYOU MOUNTAINS-
SOUTHERN OREGON CASCADES-
540 AM PDT MON AUG 23 2010

...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
   PDT TUESDAY FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE
   HUMIDITIES FOR FIRE ZONES 617...621 AND 623...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONES 621...623 AND 617 

* TIMING: MONDAY NIGHT THROUGH TUESDAY MORNING.

* WIND: EAST WINDS 5-15 MPH GUSTING TO 25-30 MPH OVER THE RIDGES.

* HUMIDITY: OVERNIGHT HUMIDITY RECOVERIES WILL BE 20-35 PERCENT
  OVER THE RIDGES.

* IMPACTS: LOW HUMIDITY RECOVERIES AND GUSTY EASTERLY WINDS 
  WILL CREATE A CRITICAL FIRE WEATHER SITUATION MONDAY NIGHT 
  AND TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ619-620-240045-
/O.UPG.KMFR.FW.A.0007.100824T0600Z-100824T1800Z/
/O.NEW.KMFR.FW.W.0007.100824T0600Z-100824T1800Z/
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
540 AM PDT MON AUG 23 2010

...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
   PDT TUESDAY FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE
   HUMIDITIES FOR FIRE ZONES 619 AND 620...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONES 620 AND 619 

* TIMING: MONDAY NIGHT THROUGH TUESDAY MORNING.

* WIND: NORTHEAST WINDS 10-20 MPH GUSTING TO 30-35 MPH OVER THE RIDGES.

* HUMIDITY: OVERNIGHT HUMIDITY RECOVERIES WILL BE 20-40 PERCENT
  OVER THE RIDGES.

* IMPACTS: LOW HUMIDITY RECOVERIES AND GUSTY EASTERLY WINDS 
  WILL CREATE A CRITICAL FIRE WEATHER SITUATION MONDAY NIGHT 
  AND TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

STOCKTON

VISIT US AT WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
656 
WWUS86 KMFR 232115
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
215 PM PDT MON AUG 23 2010

ORZ617-621-623-241300-
/O.CON.KMFR.FW.W.0007.100824T0600Z-100824T1800Z/
UMPQUA NATIONAL FOREST-SISKIYOU MOUNTAINS-
SOUTHERN OREGON CASCADES-
215 PM PDT MON AUG 23 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT TUESDAY FOR A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITIES FOR FIRE ZONES 617 621 AND 623 IN OREGON...

* AFFECTED AREA: FIRE ZONES 617 621 AND 623

* TIMING: MONDAY NIGHT THROUGH TUESDAY MORNING.

* WIND: EAST WINDS 5-15 MPH GUSTING TO 25-30 MPH OVER THE 
  RIDGES.

* HUMIDITY: OVERNIGHT HUMIDITY RECOVERIES WILL BE 15-35 PERCENT
  OVER THE RIDGES.

* IMPACTS: POOR HUMIDITY RECOVERIES AND GUSTY EASTERLY WINDS WILL
  CREATE A CRITICAL FIRE WEATHER SITUATION MONDAY NIGHT AND
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ619-620-241300-
/O.CON.KMFR.FW.W.0007.100824T0600Z-100824T1800Z/
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
215 PM PDT MON AUG 23 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT TUESDAY FOR A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITIES FOR FIRE ZONES 619 AND 620 IN OREGON...

* AFFECTED AREA: FIRE ZONES 619 AND 620

* TIMING: MONDAY NIGHT THROUGH TUESDAY MORNING.

* WIND: NORTHEAST TO EAST WINDS 10-20 MPH GUSTING TO 30-35 MPH
  OVER THE RIDGES.

* HUMIDITY: OVERNIGHT HUMIDITY RECOVERIES WILL BE 20-40 PERCENT 
  OVER THE RIDGES.

* IMPACTS: POOR HUMIDITY RECOVERIES AND GUSTY EASTERLY TO
  NORTHEASTERLY WINDS WILL CREATE A CRITICAL FIRE WEATHER
  SITUATION MONDAY NIGHT AND TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

MAW

VISIT US AT WWW.WEATHER.GOV/MEDFORD
224 
WWUS86 KMFR 241259
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
559 AM PDT TUE AUG 24 2010

ORZ617-621-623-241800-
/O.CON.KMFR.FW.W.0007.000000T0000Z-100824T1800Z/
UMPQUA NATIONAL FOREST-SISKIYOU MOUNTAINS-
SOUTHERN OREGON CASCADES-
559 AM PDT TUE AUG 24 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE ZONES 617 621 AND 623 IN OREGON...

* AFFECTED AREA: FIRE ZONES 617 621 AND 623

* TIMING: THIS MORNING.

* WIND: EAST WINDS 5-15 MPH GUSTING TO 25-30 MPH OVER THE 
  RIDGES.

* HUMIDITY: MORNING HUMIDITY RECOVERIES WILL BE 15-35 PERCENT OVER THE
  RIDGES.

* IMPACTS: POOR HUMIDITY RECOVERIES AND GUSTY EASTERLY WINDS WILL
  CONTINUE THE CRITICAL FIRE WEATHER SITUATION THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ619-620-241800-
/O.CON.KMFR.FW.W.0007.000000T0000Z-100824T1800Z/
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
559 AM PDT TUE AUG 24 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE ZONES 619 AND 620 IN OREGON...

* AFFECTED AREA: FIRE ZONES 619 AND 620

* TIMING: THIS MORNING.

* WIND: NORTHEAST TO EAST WINDS 10-20 MPH GUSTING TO 30-35 MPH 
  OVER THE RIDGES.

* HUMIDITY: OVERNIGHT HUMIDITY RECOVERIES WILL BE 20-40 PERCENT 
  OVER THE RIDGES.

* IMPACTS: POOR HUMIDITY RECOVERIES AND GUSTY EASTERLY TO
  NORTHEASTERLY WINDS WILL CONTINUE THE CRITICAL FIRE WEATHER
  SITUATION THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

DW

VISIT US AT WWW.WEATHER.GOV/MEDFORD
009 
WWUS86 KMFR 241800
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1100 AM PDT TUE AUG 24 2010

ORZ617-621-623-241900-
/O.EXP.KMFR.FW.W.0007.000000T0000Z-100824T1800Z/
UMPQUA NATIONAL FOREST-SISKIYOU MOUNTAINS-
SOUTHERN OREGON CASCADES-
1100 AM PDT TUE AUG 24 2010

...RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING FOR FIRE
ZONES 617 621 AND 623 IN OREGON...

THE RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. 

WINDS WILL BEGIN TO EASE FOR THE REST OF TODAY...BUT LOW RELATIVE
HUMIDITIES TODAY AND POOR RECOVERIES TONIGHT WILL CONTINUE TO
OCCUR OVER THE RIDGES. RELATIVE HUMIDITIES TODAY WILL BE 5-15
PERCENT AND RECOVERIES TONIGHT WILL BE 20-40 PERCENT.

$$

ORZ619-620-241900-
/O.EXP.KMFR.FW.W.0007.000000T0000Z-100824T1800Z/
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
1100 AM PDT TUE AUG 24 2010

...RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING FOR FIRE
ZONES 619 AND 620 IN OREGON...

THE RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. 

WINDS WILL BEGIN TO EASE FOR THE REST OF TODAY...BUT LOW RELATIVE
HUMIDITIES TODAY AND POOR RECOVERIES TONIGHT WILL CONTINUE TO
OCCUR OVER THE RIDGES. RELATIVE HUMIDITIES TODAY WILL BE 5-15
PERCENT AND RECOVERIES TONIGHT WILL BE 20-40 PERCENT.

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 23, 4:12 AM PDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 23, 4:12 AM PDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
412 AM PDT MON AUG 23 2010

.DISCUSSION...
TEMPERATURES ACROSS THE CASCADES AND THE USUAL COLD SPOTS ON THE
EAST SIDE ARE ALREADY TOUCHING DOWN INTO THE LOWER 30S. EXPECT
FROSTY READING...AS WELL AS A FEW LOCATIONS DIPPING BELOW FREEZING
THIS MORNING...PRIMARILY IN THE CHEMULT TO SILVER LAKE AREAS OF
NORTHERN KLAMATH AND LAKE COUNTIES.

WE WILL GO FROM FROST ON THE EAST SIDE TO ABOVE NORMAL HIGH
TEMPERATURES AT MOST WEST SIDE LOCATIONS TODAY AS LOW DEWPOINT
CONTINENTAL AIR DRIES FURTHER AS IT FLOWS OFFSHORE. HIGH PRESSURE
BUILDING INTO THE PACIFIC NORTHWEST IN THE WAKE OF THE WEEKEND COLD
TROUGH IS RESPONSIBLE FOR THIS RAPID CHANGE. THIS WILL CONTINUE
THE CHETCO EFFECT IN BROOKINGS...WITH THE BROOKINGS AIRPORT
EXPECTED TO REACH THE UPPER 80S TODAY. LOOKING BACK IN THE RECORDS FOR
THIS COLD SUMMER ON THE COAST...THE LAST TIME IT WAS CLOSE TO THIS
WARM WAS 85 ON JULY 5TH.

TONIGHT LIGHT TO MODERATE EAST WINDS ARE EXPECTED ACROSS THE
RIDGES OF SOUTHWEST OREGON. THIS WILL KEEP RIDGE TOP TEMPERATURES
MILD...LIKELY IN THE 60S. THIS WILL SET THE STAGE FOR A COUPLE OF
WARM DAYS FOR INLAND AREAS AS THE WIND FLOW WEAKENS AND THE
THERMAL TROUGH MEANDERS AROUND THE CASCADE CREST. EXPECTED HIGHS
IN MEDFORD ON TUESDAY AND WEDNESDAY ARE 104F AND 103F. THE RECORDS
FOR THESE DAYS ARE 105F AND 106F...BOTH SET IN 1916. CURRENT
GUIDANCE SUGGESTS TUESDAY TO BE THE HOTTEST DAY OF THE WEEK ACROSS
THE INTERIOR WEST SIDE...AND WEDNESDAY THE HOTTEST FOR THE EAST
SIDE.

THE HIGH WILL FOLD SOUTHEAST AND INLAND WEDNESDAY NIGHT THROUGH
THURSDAY CAUSING MARINE AIR TO PUSH INLAND ALONG THE COAST. ALL
MODELS AIR NOW INDICATING SOME LIGHT RAIN AND DRIZZLE IN PORTIONS
OF COOS AND WESTERN DOUGLAS COUNTIES LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING AS LOW PRESSURE TROUGHING BEGINS TO SINK BACK
INTO THE PACIFIC NORTHWEST.

MODEL GUIDANCE HAS BEEN VERY WELL AGREED ON ANOTHER COOL DOWN TO
BELOW TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL FOR NEXT WEEKEND
FOR SEVERAL DAYS NOW. THERE ALSO CONTINUES TO BE SIGNS OF
PRECIPITATION IN THE GUIDANCE FOR NEXT WEEKEND...THOUGH THE
LOCATION AND EXTENT OF THIS VERY MUCH IN QUESTION. THE CONSENSUS SEEMS
TO INDICATE CHANCES BEST ALONG AND THE CASCADES AND SISKIYOUS
SUNDAY AFTERNOON...THEN PROGRESSING TO THE EAST SIDE. FOR NOW HAVE
EXPANDED SLIGHT SHOWERS CHANCES TO JUST ABOUT ALL LOCATIONS IN
THE WEEKEND TO MONDAY TIME FRAME UNTIL GUIDANCE BECOMES CLEARER.

&&

.AVIATION...
VFR CLEAR SKIES ARE EXPECTED TO PREVAIL ACROSS THE ENTIRE ARE FOR THE
NEXT 24 HOURS. THE ONLY POSSIBLE EXCEPTIONS ARE A FEW BLIPS OF 3-5
MILE VISIBILITY FOG ALONG THE COAST AND VISIBILITY REDUCTIONS DUE
TO SMOKE AT AND DOWNWIND OF THE OAK FLAT FIRE.

&&

.MARINE...
WARM TEMPERATURES ALONG THE COAST MEANS GUSTY WINDS AND GROWING
STEEP SEAS OVER THE WATERS. PLEASE SEE THE MARINE WEATHER MESSAGE
AND COASTAL WATERS FORECAST FOR DETAILS REGARDING THE HAZARDOUS
CONDITIONS ON THE WATERS.

&&

.FIRE WEATHER...
GOOD RELATIVE HUMIDITY RECOVERIES...CHILLY TEMPERATURES...AND
LIGHT TO MODERATE EAST WINDS ACROSS THE RIDGES WILL BE THINGS OF
THE PAST BY THIS AFTERNOON. TEMPERATURES WILL WARM BACK TO ABOUT 5
DEGREES ABOVE NORMAL FOR MOST VALLEY LOCATIONS...AND TO NEARLY 20
DEGREES ABOVE NORMAL ALONG THE CURRY COAST TODAY AS LOW DEWPOINTS
AND DRYING EAST WINDS ALLOW FOR MAXIMAL DAYTIME HEATING. TONIGHT
HUMIDITY RECOVERIES WILL BE POOR ACROSS THE RIDGES TO MODERATE AT
MOST VALLEY LOCATIONS. EAST WINDS WILL BE LIGHTER THAN THIS
MORNING'S FOR MOST AREAS...BUT ENOUGH TO WARRANT RED FLAG
CONDITIONS FOR LATE TONIGHT THROUGH EARLY TUESDAY MORNING.
HOLISTICALLY...FIRE WEATHER CONDITIONS ARE LIKELY TO BECOME MOST
CRITICAL FOR MOST AREAS AWAY FROM THE COAST TUESDAY AND WEDNESDAY
AS THE THERMAL TROUGH MEANDERS BETWEEN THE COASTAL MOUNTAINS AND
THE EAST SIDE...CROSSING THE WEST SIDE DURING THE AFTERNOON ON
TUESDAY...AND LIKELY EARLIER IN THE DAY ON WEDNESDAY. THIS IS
LIKELY TO RESULT IN A HAINES INDEX OF 5 AT MOST LOCATIONS...AS
WELL AS A PERIOD OF GUSTY WINDS AROUND AND AFTER IT MOVES
OVERHEAD. THIS COMBINED WITH ONGOING HEAT AND DRYNESS MEANS THE
POTENTIAL FOR PLUME DOMINATED FIRE GROWTH WILL BE HIGH DURING THE
TUESDAY THROUGH WEDNESDAY PERIOD.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
- RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 AM PDT TUESDAY
  FOR ORZ021-022-024-026.
- FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ030.
- RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 AM PDT TUESDAY
  FOR ORZ025-027-028.

CA...NONE.

PACIFIC COASTAL WATERS...
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT TUESDAY FOR
  PZZ356.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT
  TUESDAY FOR PZZ356.
- SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 11 PM
  PDT THIS EVENING FOR PZZ350.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM THIS AFTERNOON
  TO 11 PM PDT THIS EVENING FOR PZZ350.
- SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 5 AM
  PDT WEDNESDAY FOR PZZ370.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM THIS AFTERNOON
  TO 5 AM PDT WEDNESDAY FOR PZZ370.
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PDT THIS AFTERNOON FOR
  PZZ376.
- HAZARDOUS SEAS WARNING FROM 2 PM THIS AFTERNOON TO 5 AM PDT
  TUESDAY FOR PZZ376.
- GALE WARNING FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR
  PZZ376.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT THIS
  AFTERNOON FOR PZZ376.

LUTZ/JRS/JBB

Nearby

Red Flag Warnings in Oregon, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.